# SDR HNAA2021042700162

- Difficulty date: April 22, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 50,688 hours, 44,369 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O E1 REVERSE DISAGREE DISPLAYED. MAINTENANCE PERFORMED: REACTIVATED #1 T/R. CMC DOWNLOADS DATING BACK TO FEB 27 SHOWS #1 TR UP STOW OUT SWITCH FAIL. INSPECTED SAID SWITCH, FOUND TO BE WORN AND OUT OF RIG. R+R #1TR UPSTOW SWITCH OUT SWITCH IAW AMM 78-34-01. OPS CHECK GOOD. CLEAR MEL.
